# SDR SWIA200110465

- Difficulty date: December 14, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 13,314 hours, 18,960 cycles
- Engine: Pwa PW118B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED ON TAKEOFF ROLL DUE TO LEFT EEC FAILURE AT ABOUT 30 PERCENT TORQUE.  OPERATIONALLY CHECKED LEFT ENGINE WITH EEC ON.  NO DEFECTS NOTED.  COMPLETED ENGINE TRIM IAW MM 71-00-00.  ENGINE AND EEC OPERATED NORMALLY.
